Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    nph
    avatar
    chester222 posted:
    hawaii girl
    talk to your Dr about being tested for NPH your symptoms indicate it is a possibilityy not Lamictal
    Was this Helpful?
    3 of 4 found this helpful
    Reply
     
    avatar
    hawiian_girl_73 responded:
    what are you tlaking about, you stopped in te middle of your sentence.

    nancy
     
    avatar
    dancer86442 replied to hawiian_girl_73's response:
    Nancy, Use the Search tool up top w/ 'nph levels'. Read the First article on that page. This is a test for high blood sugars in the Morning. From what I read a Lot of things can contribute. I know it deals w/ Diabetic subject, but, high sugar levels Can trigger seizures. Diabetes or Not!

    Love Candi
     
    avatar
    hawiian_girl_73 replied to dancer86442's response:
    candi,

    my meds make me crash right after I eat breakfast and I wind up sleeping about 2 hrs maybe 3 befoe I can get moving. mom thinks it is from all the heavy drugs i take at night not jsut the AEDs the other ones as well and in the am.

    I take drugs all for different things. I take 11 in teh pm, and 7 in the am, imitrex, or Fioricet for Migraines (when I get them), 3 different narcotics for different things (rarely take them), and 2 inhalers.

    the only ones I really count are the ones the 11 and the 7. the rest are as needed.

    the drug I take for a mood stabaliser can cause drug-induced diabetes. Th ey test me every 6 months and i just was te s t ans was fine Don't woryy they are watching me.

    nancy


    Helpful Tips

    Journals posted by Meetz
    Meetz posted: Hi there. I don't want to sound bossy or presumptuous, but after 44 years of practice with E, I have a bit of experience. I ... More
    Was this Helpful?
    34 of 44 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center